# SDR USAA2010120792906

- Difficulty date: November 15, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 30,903 hours, 18,790 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746001720200
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CORROSION ON RIGHT WING UPPER BOLT OF NR 2 SLAT TRACK BETWEEN WS 1406 TO WS 2580 & BETWEEN RIB 3 TO RIB 5.  REPLACED RIGHT WING UPPER BOLT OF NR 2 SLAT TRACK BETWEEN WS 1406 TO WS 2580 & BETWEEN RIB 3 TO RIB 5 IAW A320 AMM 27-84-63.
